# SDR 99ZZZX4601

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206SL
- Make and model: Bell 206L-1
- Aircraft serial: 45245
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 70009H015C152
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF COMPONENTS FOR AIRCRAFT MAJOR AIRFRAME INSPECTION.  SEVERE CORROSION OF FITTING CAUSED BY MOISTURE TRAPPED IN THE FIRE SLEEVE PROTECTION.  PART WAS SCRAPPED.
